MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED
Model Number BAB5000-01
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Process of analyzing information is ongoing.Additional information will be provided upon investigation conclusion.Udi number: (b)(4).The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
Arjo was notified of a malfunction involving the concerto shower trolley.It was reported that the stretcher was cracked.No injuries were reported.The device was taken out of use and evaluated by an arjo representative.According to the findings, 2 out of 4 screws connecting the stretcher to the frame via a metal plate had fallen out.The stretcher was cracked around the screw holes.The stretcher was subsequently replaced.
 
Additional Manufacturer Narrative
Process of collecting and analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
Based on post-market surveillance data and information gathered during the investigation, it appears that the failure may have occurred due to the an extensive external force that may have been applied to the stretcher (e.G.Uneven weight distribution on the stretcher), which consequently might weaken/wear the stretcher material.The concerto instruction for use (ifu; 04.Ba.05_17) informs that the customer personnel with sufficient device knowledge should perform regular checks of the device: "action before every use: (.) 2.Carry out a thorough inspection for damage.3.If any part is missing or damaged - do not use the product"."every week: check mechanical attachments: (.) check for cracks in the stretcher." the concerto ifu also provides user with supporting figures showing devices areas which should be controlled during preventive maintenance activities.In summary, the stretcher screws were torn out, and therefore the device did not perform as intended.There was no indication that the arjo device was used for a patient treatment when the malfunction occurred.This complaint was decided to be reported to the regulatory authority due to malfunction, which could led to the patient fall and injury occurrence.

Brand Name
CONCERTO + BASIC
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23628580
Report Number3007420694-2025-00289
Device Sequence Number9337555
Product Code FSA
UDI-Device Identifier05055982788144
UDI-Public(01)05055982788144(11)210729
Combination Product (Y/N)N
Initial Reporter CountryEZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAB5000-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/19/2025
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown